Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of the Shimizu-Leutbecher and Jørgensen inequalities to Möbius transformations in $\textbf {R}^ N$
HTML articles powered by AMS MathViewer

by Sa’ar Hersonsky PDF
Proc. Amer. Math. Soc. 121 (1994), 209-215 Request permission

Abstract:

We give a generalization of the Shimizu-Leutbecher inequality and a partial generalization of the Jorgensen inequality to Möbius transformations in ${{\mathbf {R}}^N}$ using the Clifford algebra and the Vahlen group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F40
  • Retrieve articles in all journals with MSC: 30F40
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 209-215
  • MSC: Primary 30F40
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1182701-0
  • MathSciNet review: 1182701